MAUDE Adverse Event Report: COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 772055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the feeding bag leaking from the bottom.There was no patient harm reported.
 
Additional Manufacturer Narrative
Additional information: h1, h2, h3, h4, h6.Investigation summary: the customer reported the device was leaking between the tubing line and bag.No patient injury was reported.A device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Product lot and failure mode trending completed did not identify a trend.The reported device was returned for evaluation.Visual inspection and functional testing confirmed the reported issue of leak between the tubing line and the bag.The confirmed device failure was determined to be manufacturing/production related.The root cause of this device failure is related to the rf sealing machine process and the corrective action of rf sealing machine replacement has been completed.No further action is required, however, this device failure will continue to be monitored and trended.

Brand Name
EPUMP 500ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11008322
Report Number1282497-2020-09785
Device Sequence Number11715840
Product Code LZH
UDI-Device Identifier10884521023925
UDI-Public10884521023925
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number772055
Device Catalogue Number772055
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date02/24/2021
Patient Sequence Number1